Don't be sorry at all, and vent away; and most importantly, don't be scared. I've had this for will be 22 years in April and my tcell counts have been in the 200-300 range for most of my diagnosis. There are combination drug cocktails that don't cause weight gain. And after taking a new combination therapy, it does take some time for your body to get used to them, but after that, you'll feel right as rain. It sounds like the drug combo that you're taking may not be the best fit for you. Currently, I take Truvada, Norvir (the non refrigerated kind) and Reytaz.
Next time you see your doctor, tell him how your current meds are making you feel and see if they recommend changing them.
Keep me posted and if you need an ear, shoot me an email...
Hang in there, it WILL get better!
Those who only talk about it are usually passed up by those who are quiet & actually doing it. Life's a climb but the view is great.
| current weight: 206.0